# SDR GAIA99175

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED LOCATED BETWEEN BS 380 AND BS 400 JUST BELOW STR 19R.  INSTALLED FUSELAGE SKIN DOUBLER REPAIR BETWEEN BS 380 AND BS 400 JUST BELOW STR 19R.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 1.  REF:  N/R 3582.  (X)
